# SDR SWAA2022100672741

- Difficulty date: September 15, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 31,667 hours, 14,563 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E WIGGLE PLATE CRACKED INBD OF #3 FLAP TRACK [MARKED]. / [01] REMOVED AND REPLACED DAMAGED WIGGLE PLATE PER SRM 51-40-02.;[02] PARTS DATA UPDATE ONLY;[03] RESTORED EXTERIOR PAINT FINISH PER AMM 51-21-99.;[04] C/W INSPECTION.
